# SDR HNAA2025062400459

- Difficulty date: June 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 44,593 hours, 41,570 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Exhaust Duct
- Condition: Leaking
- Location: Nr 2 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLD 1 LEAK DURING AT 7000FT MSG EXTINGUISH AFTER TURNING OFF BLDS.    FOUND PACK 2 EXHAUST DUCT AND SLEEVE AT HEAT EXCHANGER LEAKING. R+R EXHAUST DUCT AND SLEEVE AS REQUIRED.
